Time Line 2010 USMS National Short Course Championships

This Time Line is only a guide to swimmers for use in determining the approximate start of all events. We may run ahead of or behind the estimate. It is the responsibility of all swimmers to get to the pool well before their event and be behind the blocks before their event starts.

| E4 N | Thursday, May 20, 2010 | Gr (m) |
|-----------|--|--------------------|
| Event No. | Event | Start Time |
| 1/2 | Mixed 1000 Freestyle | 8:00 am |
| 3/4 | Mixed 1650 Freestyle | 10:45 am |
| | Finish Time | 2:35 pm |
| | Friday, May 21, 2010 | |
| Event No. | Event | Start Time |
| 5 | Women 400 IM | 8:00 am |
| 6 | Men 400 IM | 8:45 am |
| Break | 30 Minute Warmup Break | 9:40 am |
| 7 | Women 200 Freestyle | 10:10 am |
| 8 | Men 200 Freestyle | 11:15 am |
| 9 | Women 50 Breaststroke | 12:15 pm |
| 10 | Men 50 Breaststroke | 12:35 am |
| Break | Ransom Arthur Award Presentation, 20 Minutes | 1:00 pm |
| 11 | Women 200 Backstroke | 1:20 pm |
| 12 | Men 200 Backstroke | 2:05 pm |
| 13 | Women 100 Butterfly | 2:50 pm |
| 14 | Men 100 Butterfly | 3:15 pm |
| 15/16 | Mixed 200 Freestyle Relay | 3:50 pm |
| | Finish Time | 4:30 pm |
| • | Saturday, May 22, 2010 | 1 |
| Event No. | Event | Start Tim |
| 18 | Men 500 Freestyle | 8:00 am |
| Break | 30 Minute Warmup Break | 9:35 am |
| 19/20 | Mixed 200 Medley Relay | 10:05 am |
| 21 | Women 100 Breaststroke | 10:50 am |
| 22 | Men 100 Breaststroke | 10:30 am |
| 23 | Women 50 Butterfly | 11:55 am |
| 24 | Men 50 Butterfly | 12:20 pm |
| | Women 200 IM | 12:50 pm |
| 25 26 | Men 200 IM | 1:30 pm |
| 27 | Women 100 Freestyle | 2:20 pm |
| 28 | Men 100 Freestyle | 3:00 pm |
| 29 | Women 50 Backstroke | 3:55 pm |
| 30 | Men 50 Backstroke | 4:20 pm |
| 31 | Women 200 Freestyle Relay | |
| 32 | Men 200 Freestyle Relay | 4:45 pm 5:10 pm |
| 32 | Finish Time | 5:45 pm |
| | | 3.43 pm |
| | Sunday, May 23, 2010 | |
| Event No. | Event | Start Tim |
| 33 | Women 500 Freestyle | 8:00 am |
| Break | 30 Minute Warmup Break | 9:35 am |
| 35 | Women 200 Medley Relay | 10:05 am |
| 36 | Men 200 Medley Relay | 10:35 am |
| 37 | Women 100 IM | 11:10 am |
| 38 | Men 100 IM | 11:45 am |
| 39 | Women 200 Butterfly | 12:35 pm |
| 40 | Men 200 Butterfly | 1:00 pm |
| Break | David Yorzyk Award Presentation, 10 Minutes | 1:40 pm |
| 41 | Women 100 Backstroke | 1:50 pm |
| 42 | Men 100 Backstroke | 2:20 pm |
| 43 | Women 50 Freestyle | 2:50 pm |
| 44 | Men 50 Freestyle | 3:15 pm |
| 15 | Women 200 Breaststroke | 3:50 pm |
| 45 | Women 200 Breaststroke | 5.50 pm |
| 46 | Men 200 Breaststroke | 4:30 pm |

Finish Time

5:25 pm